# SDR AALA20001431

- Difficulty date: August 28, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N288AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49300
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 5940405503
- Part serial: P80121
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1806 - AFTER TAKEOFF, CABIN FILLED WITH SMOKE.  LANDED DFW WITHOUT INCIDENT.  REPLACED AUXILIARY POWER UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
